# SDR ABXA9500033

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59525628
- Condition: Cracked
- Location: Fs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FUSELAGE SKIN CRACKED AT STA 990 AND LONGERON 14R.  REPAIRED IAW ABX REA D953-10771-MR.
